# SDR 17GRA59A01

- Difficulty date: January 24, 2020
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N121KL
- Make and model: Cessna 560XL
- Aircraft serial: 5575
- Aircraft time: 3,898 hours
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Component: Life Vest, KSE35LB
- Component part number: PO723E105P
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE USING LIFE VEST CERTIFIED 1/16/2018 FOR TRAINING FOUND THAT THE C02 INFLATOR CARTRIDGE WAS TO RIGID TO BE PUNCTURED TO INFLATE THE VEST.
